# SDR N6WA2023041802

- Difficulty date: April 1, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N547GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10272
- Aircraft time: 32,923 hours, 23,400 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR TOP PANEL HAS 2 CRACKS. TRIMMED OUT DAMAGE ON BOTH CRACKS IAW CRJ 700 SRM 52-11-04 NDT INSPECTION OF CUT OUTS IAW CRJ 700 SRM 52-11-04 NO DEFECTS NOTED
